# SDR 2006FA0000581

- Difficulty date: May 4, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N9379H
- Make and model: Cessna 172M
- Aircraft serial: 17266128
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Prop Spinner
- Part time: 445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED PHASE INSPECTION.  FOUND FORWARD PROP SPINNER BULKHEAD CRACKED RADIALLY OUTWARD FROM MOUNTING BOLT HOLES NEXT TO BEND RADIUS.  PROPELLER MOUNTING BOLT BOLT TORQUE AND INDEXING FOUND CORRECT.  SUSPECT EITHER IMPROPER HEAT TREAT DURING MFG, OR POSSIBLY TOO TIGHT OF BEND RADIUS.  (K)
